# SDR SWAA2022100540548

- Difficulty date: September 28, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 31,667 hours, 14,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PHOTOLUMINESCENT LIGHT END CAP WORN . / [01] R&R FWD CABIN FLOOR PHOTO LUMINESCENT END CAP PER AMM 33-51-15.
